# SDR 95ZZZX1431

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N300TR
- Make and model: Beech 200BEECH
- Aircraft serial: BB6
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Shock Assy
- Part number: 908201005
- Condition: Corroded
- Location: Nlg
- Part time: 4,652 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, PITTING ON THE INTERNAL PART OF THE NOSE GEAR SHOCK ABSORBER -- FABRIC PAD RETAINS MOISTURE AND CAUSES PITTING, ETC.  SUBMITTER STATED FIVE YEAR/7500 HOUR INSPECTION IN CHAPTER FIVE MM GETS THIS ITEM INSPECTED BEFORE A FAILURE. MAYBE THIS ITEM NEEDS TO BE REDIESIGNED TO PREVENT MOISTURE COLLECTING AND NOT DRYING.
